# SDR R61A20120023

- Difficulty date: January 10, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N812MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000030
- Aircraft time: 19,676 hours, 14,671 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED R-1 DOOR HANDLE WAS DIFFICULT TO OPERATE AND ARM.  MAINTENANCE LUBED AND PERFORMED OPS CHECK OF R-1 DOOR PER EMB AMM, OPS CHECK GOOD.
